# SDR SWAA990540

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: PU499R3
- Condition: Defective
- Location: Aft Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO AFTER TAKEOFF, THE AFT LAV SMOKE ALARM WENT OFF.  REMOVED AND REPLACED SMOKE DETECTOR PER MM.
